# SDR DALA2014070103963

- Difficulty date: June 29, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,401 hours, 47,459 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND THAT THE EMERGENCY ESCAPE PATH LIGHTS WERE INOPERATIVE AT G2.  THE WIRING WAS REPAIRED AND THE LIGHTS RETURNED TO AN OPERATIONAL STATE.
